# SDR AALA201906129014

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 68,159 hours, 26,011 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Faulty
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S SLIDING WINDOW WAS HARD TO CLOSE AND OPEN. MAINTENANCE REPLACED SLIDING WINDOW TO REPLACE WINDOW HANDLE PER AMM 56-12-11.
